Jump to content

Husband starts Iressa tomorrow morning


DollyPardonMe

Recommended Posts

Dolly,

The biggest problem Earl had was diarhea, big time. His rash was more like alligator skin and really caused him no problems. Nausea very ocassionally. But it seems to have kept him stable for 5 months.

I wish your husband great success on Iressa.

Link to comment
Share on other sites

I have been on Iressa for 1 year and 4 months. My rash is always present. It fades back and forth. I have it the worst in my hair. Gentle shampoo and cream rinse helps. I use a mosturizer on my face and skin. The diarhea is mangeable with anti diarhea meds. I have some fatigue but I am not sure it has to do with Iressa. I also take some heart meds that probably cause the fatigue. Watch the sun. I seem to be more sensitive to the sun. Use lots of sun block.

Iressa has worked very well for me I remain stable and have had some shrinkage. Best of luck with Iressa. John

Link to comment
Share on other sites

Dolly, I had to grin real big when I read that you wrote that your husband is anxious about taking the Iressa. My husband kept putting off taking the first pill for several days. I think he thought he was going to explode or something. :lol: It's been almost three weeks and he's doing just fine - at least so far.

Everything about this crappy disease causes anxiety, Dolly. That's why we're here. We can talk, vent and make a lot of jokes and have a lot of fun. The humor helps us a lot.

Keep us posted.

God bless,

Peggy

Link to comment
Share on other sites

Just wanted to add that my husband started Iressa three weeks ago and had absolutely no symptoms until yesterday. The skin is peeling on some of his fingers (similar to peeling sunburn) and we just noticed a rash starting on his chest. These cause him no problem and he is doing very well otherwise.

C.

Link to comment
Share on other sites

Dolly,

A TMI insider hint here - warn your hubby that if he feels he needs to "go potty" to heed the call and not attempt to just pass gas or wait for a more "convenient" time ... My experience with Iressa could only be described as "Explosive" and "Peel the porcelain from the potty"... No such thing as a little "toot", it was all just nasties in disguise...

Link to comment
Share on other sites

Well husband took 1st pill at 6 am this morning and no side effects as of yet -- hopefully this will last. He is already fatigued from the chemo treatments he has taken the past year. He is hoping Iressa will not be as hard on him as the other chemo treatments were. Hopefully your Mother will feel better soon.

Link to comment
Share on other sites

I've been on Iressa for 2 full months now. I did not have any side effects until the end of the first month. I still don't have what you would call a rash, just a pimple that pops up here and there.

I also have not had any problems with diarhea, in fact I'm still taking Senekot (Walgreens brand) every night to stay regular.

Of course I admit I'm a bit worried if it's working with little side effects, but have to stay positive and just be happy that I feel good!

Good Luck and I hope the side effects are minimal.

Mr. Ry, you must be setting some kind of record! I think of you every morning when I take my pill and hope I get even half as much time stable as you have! Way to Go!

TAnn

Link to comment
Share on other sites

Dolly,

My mom just called the dr today about her tummy problems. She described it as severe gas pain and at times diahrea. They told her to take something called Protonix, a prescription she was taking for tummy problems while on chemo and also told her she can take a GasX as needed. THey said they expect the side effects to last only a mo nth until the body gets used to it.

'

As for the rash, we got lucky there. Last Sat my mom had like two little red dots on the side of her face, really tiny and I said "I think Iressa rash is starting". Later that day, three dots on the other side. Nothing else. So when the onc asked her if she had a rash, she said no. He pointed to the spots and said that was an Iressa rash, so in her case, the rash so far is nothing.

My office manager's brother in law has been on it for over a year now, I think he started it with the clinical trials, and his only side effect ever was a rash on his face that comes and goes. He NEVER took a day off of work :shock:

Keep us posted.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.